# SDR DALA2015021301302

- Difficulty date: February 11, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 446-484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON LT EXTERNAL FUSELAGE SKIN BETWEEN BS 446-484 BETWEEN LONGERONS 5 AND 6L.   OUT OF LIMITS,  REPAIRED IAW SRM 53-04-2, FIG 2.
